EconPapers    
Economics at your fingertips  
 

A Note on the Shapley Value for Characteristic Functions on Bipartitions

Sander Muns ()
Additional contact information
Sander Muns: Erasmus University Rotterdam, and CPB, The Hague

No 11-124/2, Tinbergen Institute Discussion Papers from Tinbergen Institute

Abstract: We consider a cooperative game with a bipartition that indicates which players are participating. This paper provides an analytical solution for the Shapley value when the worth of a coalition only depends on the number of participating coalition players. The computational complexity grows linearly in the number of players, which contrasts with the usual exponential increase. Our result remains true when we introduce (i) randomization of the bipartition, and (ii) randomly draw a characteristic function.

Keywords: Shapley value; computational complexity; bipartition (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2011-09-02
References: Add references at CitEc
Citations:

Downloads: (external link)
https://papers.tinbergen.nl/11124.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tin:wpaper:20110124

Access Statistics for this paper

More papers in Tinbergen Institute Discussion Papers from Tinbergen Institute Contact information at EDIRC.
Bibliographic data for series maintained by Tinbergen Office +31 (0)10-4088900 ().

 
Page updated 2025-04-01
Handle: RePEc:tin:wpaper:20110124